# SDR DALA2025020600918

- Difficulty date: February 1, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 55,611 hours, 40,240 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Condition: Damaged
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- DURING BHEC ON PRI 622371-14AD, REV 2 HOLE #3 ON INBOARD FLAP FAIRING ATTACH BRACKET HAS 2 CRACK INDICATIONS. HOLE #3 OVERSIZED TO 0.547" ON STEP 41 OF PRI 622371-14AD, REV 9. FREEZE PLUG INSTALLED IN HOLE #3 ON STEP 12, PART C OF PRI 622371-14AD, REV 13. HOLE WILL BE PICKED UP AND FASTENER INSTALLED ON LEFT WIGN LOWER SKIN DOUBLER REPAIR ON ER/A 622371- 14AD, REV O. JOB COMPLETE. A/C OK FOR SERVICE. (LP #0791094)
